MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPERE CONNECT CABLE; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPERE CONNECT CABLE; Computer, diagnostic, programmable
Model Number ENSITE-ACBL-160-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure.There was a procedural delay.The potentials of electrodes 1-2 did not appear after insertion into the patient and they would not display as expected either.Electrodes 3-4 were normal.The cable and catheter were replaced with no resolution.The procedure was switched to non-abbott manufacturer (johnson & johnson) to complete the procedure.Later on, it was determined that the ensite x ampere connect cable was the cause of the issue resolved after replacement.There were no patient consequences.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the batch record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident of a signal potential issue could not be determined.

Brand Name
ENSITE¿ X AMPERE CONNECT CABLE
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24745349
Report Number2184149-2026-00087
Device Sequence Number8707953
Product Code DQK
UDI-Device Identifier05415067033376
UDI-Public05415067033376
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-ACBL-160-01
Device Catalogue NumberENSITE-ACBL-160-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown